# SDR AUS20040140

- Difficulty date: February 28, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Ge CFM563B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 277A6000454
- Part serial: QF66064
- Condition: Separated
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT NOSE WHEEL TIRE TREAD SEPARATING.   APPROXIMATELY 100MM (4IN) OF TREAD SEPARATED.
